This question was answered on Wed 08, Sep 2010 12:38pm by Dr Veena, MD

Ecosprin AV 75 Benefits vs Side effects for my age.

    
Asked by akhambati (Male; 29 ) on Thu 02, Sep 2010 06:43pm

Hi Doctor, I am 29 years old male. In a routine blood test & health checkup my results were as follows: BP: 100/70 sitting. Pulse 68 Fasting B Sugar: 98 Post Lunch BS: 115 HBA1C: 5.46% TSH: 2.21 IU/ML T3: 82 ng/dL T4: 6.70 G/DL APOLIPOPROTEIN A1: 126 mg/dL APOLIPOTROTEIN B: 82.70 mg/dL Serum Creatinine: 1.04mg% Calcium: 8.61 mg/dL Blood Urea Nitrogen: 16.5 mg/dL IRON: 52.43 UG/DL TOTAL IRON BINDING CAPACITY: 280.50 UG/DL HEMOGLOBIN: 14.6 PLATELETS: 242000 ESR: 04 mm/Hr Total Cholesterol: 198.5 HDL Direct: 54.9 LDL Direct: 122 Trigycerides: 140.3 VLDL: 28.06 Hs Creactive Protein: 2.98 mg/L Lipoprotein A: 57.7 mg/dL Homocystein: 10.6 Now, upon some reading on the internet, I learnt thatmy LDL levels, LPa levels, CRP & Homocystein levels are all evelated. Is it true? I am very concerned as they are said to be cardiac markers. I was then told by my family doctor that nothing can be done about CRP and LPa as they are genetic in nature. He, however advised me to start ECOSPRIN AV 75 (ecosprin 75mg and atorvastatin 10mg combo drug) daily for life. Another friend of mine who is a general physician, says it is not warranted for my age and on results I should employ diet modification. I am already follwoing a low fat diet, even though I am a non vegetarian. I do not have any sweets at all. occasional chocolates, soft drinks at times only. I never have smoked. I dont drink. I exercise about 20 minutes 4 times a week including skipping and weights. my father had bypass about 5 years ago when he was 62. my mother is no more as she was suffering from a disease related to adrenal glands and was on steroids. she had a cardiac arrest at 45 years age. i am the only child to my parents. now, i am worried about the cardiac results along with my cholesterol. Is the drug warranted in my case based on my results? I am confused as I ave differing opinions from two different doctors. If I should take medication,will there be any adverse effects of the medication in future? any precautions I should take? I started the medication and took for about 5 months and stopped it when my friend asked me to. but I am confused as to what I should do. Please help. I suffer from anxiety attacks and I am currently taking Serta 25 mg daily for about 3 months (advised by the same doctor)...and some ayurvedic drugs for my sinusitis. I shall appreciate a detailed answer. Thanks a lot. Ali

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Veena, MD  on Wed 08, Sep 2010 12:38pm:

Hi, The ideal level of LDL, that should be maintained is below 100mg/dl. With deranged lipid profile, you can be at risk of developing heart attack or stroke, because with high lipid levels, there is a chance of developing blocks with in arteries, interfering with blood supply to the end organs. Aspirin is a drug that prevents clotting and atorvastatin lowers cholesterol levels, especially LDL. So, it is important for you to continue with treatment and follow diet and exercise regime with regular follow up with your physician. With long term use of asprin, in susceptible individuals, there is a chance to develop gastritis, ulcers, perforation etc. You need to inform your doctor before starting treatment with this drug of all the pre-existing conditions. Take care. Regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Tue 15, Feb 2011 09:46pm:
Please follow us on Facebook by clicking the like button below

Comment by Sham s gupta on Sat 22, Feb 2014 05:12am:
I am daibetc patient my age is 58 year old now ifeel disfuntion give me treetment

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats